RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2000, Volume 45, Issue 1, Pages 163–166 (Mi tvp329)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On polynomial mixing for SDEs with a gradient-type drift

A. Yu. Veretennikov

A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: Convergence rate to an invariant distribution and rate of mixing is estimated for a class of stochastic differential equations with nonregular coefficients.

Keywords: stochastic differential equation, mixing, gradient-type drift, Harnack inequality.

DOI: https://doi.org/10.4213/tvp329

Full text: PDF file (264 kB)

English version:
Theory of Probability and its Applications, 2001, 45:1, 160–164

Bibliographic databases:

Received: 20.11.1997

Citation: A. Yu. Veretennikov, “On polynomial mixing for SDEs with a gradient-type drift”, Teor. Veroyatnost. i Primenen., 45:1 (2000), 163–166; Theory Probab. Appl., 45:1 (2001), 160–164

Citation in format AMSBIB
\Bibitem{Ver00}
\by A.~Yu.~Veretennikov
\paper On polynomial mixing for SDEs with a gradient-type drift
\jour Teor. Veroyatnost. i Primenen.
\yr 2000
\vol 45
\issue 1
\pages 163--166
\mathnet{http://mi.mathnet.ru/tvp329}
\crossref{https://doi.org/10.4213/tvp329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1810979}
\zmath{https://zbmath.org/?q=an:0981.60033}
\transl
\jour Theory Probab. Appl.
\yr 2001
\vol 45
\issue 1
\pages 160--164
\crossref{https://doi.org/10.1137/S0040585X97978099}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000167428900012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp329
  • https://doi.org/10.4213/tvp329
  • http://mi.mathnet.ru/eng/tvp/v45/i1/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hairer M., “How Hot Can a Heat Bath Get?”, Communications in Mathematical Physics, 292:1 (2009), 131–177  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Veretennikov A., “On Poisson Equations With a Potential in the Whole Space For “Ergodic” Generators”, Theory Probab. Math. Stat., 95 (2016), 178–188  mathscinet  isi
    3. O. A. Manita, A. Yu. Veretennikov, “O skhodimosti odnomernoi markovskoi diffuzii k statsionarnoi plotnosti s tyazhelymi khvostami”, Mosc. Math. J., 19:1 (2019), 89–106  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:226
    Full text:89
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021